# SDR EIA990084

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 697
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, LEFT WING AT WS 697 INBOARD NACELLE RIB INBOARD STIFFENER CRACKED NRC 7134.  REPLACED STIFFENER IAW SRM 51-10-01.  (M)
